# SDR CALA2013111300842

- Difficulty date: November 13, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852264
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS IN AFT CARGO DOORWAY LOWER SILL LOWER ANGLE AT BS 1400 - 1420 RBL 23.  REPAIRED IAW ECRA 5300-01791.
